zbMATH — the first resource for mathematics

On classification of real singularities. (English) Zbl 0587.32018
The author introduces the notion of blow-analytic equivalence in the theory of real singularities and proves that each analytically parametrized family of isolated singularities is locally finite. In the proof he also adds the notion of blow-analytic equivalence in the theory of complex singularities and makes a comment about the validity of his theorem 1 for isolated complex singularities. The reviewer feels that a detailed discussion is necessary to extend his observation in complex spaces.
Reviewer: S.Chatterjea

32C05 Real-analytic manifolds, real-analytic spaces
26E05 Real-analytic functions
32S05 Local complex singularities
26A30 Singular functions, Cantor functions, functions with other special properties
32C15 Complex spaces
14Pxx Real algebraic and real-analytic geometry
Full Text: DOI EuDML
[1] Aroca, J.M., Hironaka, H., Vicente, J.L.: Desingularization Theorems. Memorias de Matematica de Instuto Jorge Juan, Madrid, 1977 · Zbl 0366.32009
[2] Fukui, T., Yoshinaga, E.: The modified analytic trivialization of family of real analytic functions. Tokyo Metropolitan University (Preprint) · Zbl 0559.58005
[3] Hironaka, H.: Flattening theorem in complex-analytic geometry. Am. J. Math. XCXVII, 503-547 (1975) · Zbl 0307.32011 · doi:10.2307/2373721
[4] Kuo, T.C.: The Ratio Test for analytic Whitney stratifications. Proc. Liverpool Singul. Sym., Lect. Notes Math.192, 141-149 (1971) · Zbl 0246.32006
[5] Kuo, T.C.: Une classification des singularités réelles. C.R. Acad. Sci., Paris288, 809-812 (1979) · Zbl 0404.58013
[6] Kuo, T.C.: The modified analytic trivialization of singularities. J. Math. Soc. Japan32, 605-614 (1980) · Zbl 0509.58007 · doi:10.2969/jmsj/03240605
[7] Kuo, T.C., Ward, J.N.: A theorem on almost analytic equisingularities. J. Math. Soc. Japan33, 471-484 (1981) · Zbl 0476.58004 · doi:10.2969/jmsj/03330471
[8] Thom, R.: Local topological properties of differentiable mappings. Differ. Anal. Bombay Colloquium 1964, London: Oxford University Press, 191-202 (1964)
[9] Verdier, J.L.: Stratifications de Whitney et théorème de Bertini-Sard. Invent. Math.36, 295-312 (1976) · Zbl 0333.32010 · doi:10.1007/BF01390015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.